# SDR MWEA96583

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACK IN STRAP ALONG FWD EDGE OF MAIN CABIN ENTRY DOOR OUTER PAN BELOW NR 2 STOP FITTING.  FABRICATED AND INSTALLED REPAIR IAW SRM 52-01 FIG 2.
